Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM

 

Home

 

Recent Issues

Volume 47

1

2

3

 

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Volume 43

1

2

3

4

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

CONTENTS

                    Volume 32, Number 4, 2004

 


 

Finite Rank Little Hankel Operators on Bergman-Type Spaces

Namita Das

361

A Hausdorff Moment Problem with Non-Integral Powers: Approximation by Finite Moments

Nguyen Vu Huy and Dang Duc Trong

371

Structure of Ann-Categories of Type (R,N)

Nguyen Tien Quang

379

On the Existence, Uniqueness and Stability of Solutions of Stochastic Volterra–Ito Equation

Ta Quoc Bao

389

Regularity of AP-Injective Rings

Guangshi Xiao, Nanqing Ding and Wenting Tong

399

A Fractional Hull-White Model

Saelim Rattikan

413

Basic Analogue of I - Function of Several Matrix Arguments

Nguyen Xuan Thao and Trinh Tuan

419

Extending Holomorphic Maps Into Hartogs Domains

Do Duc Thai and Le Tai Thu

433

Exchange Rings with Weakly Stable Range One

Wei Jiaqun

441

Approximation and FuriPera Type Theorems for the S-KKM Class

Donal O’Regan, Naseer Shahzad and Ravi P. Agarwal

451

Stability and Convergence of Implicit Iteration Processes

Pham Ky Anh and Tran Quoc Binh

467

Perron Probenius Theorem for Positive Polynomial Matrices

Pham Huu Anh Ngoc, Byung Soo Lee and Nguyen Khoa Son

475

Mục Lục

483

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013